# SDR AWXA9700607

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROX LIGHTING INOP FROM ROW 6 TO ROW 12.  REPAIRED BROKEN WIRE AT ROW 12L.  OPS CHECK GOOD.
